A REMARK ON THE DISTRIBUTION OF VALUES FOR FUNCTIONS OF A LARGE NUMBER OF VARIABLESстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 июня 2020 г.

Работа с статьей


[1] ZORICH V. A. A remark on the distribution of values for functions of a large number of variables // Theory of Probability and its Applications. — 2020. — Vol. 64, no. 4. — P. 631–635. Abstract. It is known that the values of functions that depend on a large number of similar variables are almost constant from the point of view of an observer evaluating their values at random points of the domains of their definition (the “nonlinear law of large numbers”). We show that, under certain normalization conditions, the distribution of values of such functions tends to a normal distribution as the number of variables grows. Key words. law of large numbers, normal distribution, measure concentration principle DOI. 10.1137/S0040585X97T98974X. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть